General Martingale Characterization of G-Brownian Motion

Lin Q (2013)
Stochastic Analysis And Applications 31(6): 1024-1048.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Abstract / Bemerkung
The objective of this article is to derive a general martingale characterization of G-Brownian motion, which generalizes the results obtained in Xu [17]. For this end, we first study some extensions of stochastic calculus with respect to G-martingales under the sublinear expectation spaces.
Stichworte
characterization; Martingale; G-martingales; G-Brownian motion; G-expectation
Erscheinungsjahr
2013
Zeitschriftentitel
Stochastic Analysis And Applications
Band
31
Ausgabe
6
Seite(n)
1024-1048
ISSN
0736-2994
eISSN
1532-9356
Page URI
https://pub.uni-bielefeld.de/record/2635468

Zitieren

Lin Q. General Martingale Characterization of G-Brownian Motion. Stochastic Analysis And Applications. 2013;31(6):1024-1048.
Lin, Q. (2013). General Martingale Characterization of G-Brownian Motion. Stochastic Analysis And Applications, 31(6), 1024-1048. doi:10.1080/07362994.2013.828572
Lin, Q. (2013). General Martingale Characterization of G-Brownian Motion. Stochastic Analysis And Applications 31, 1024-1048.
Lin, Q., 2013. General Martingale Characterization of G-Brownian Motion. Stochastic Analysis And Applications, 31(6), p 1024-1048.
Q. Lin, “General Martingale Characterization of G-Brownian Motion”, Stochastic Analysis And Applications, vol. 31, 2013, pp. 1024-1048.
Lin, Q.: General Martingale Characterization of G-Brownian Motion. Stochastic Analysis And Applications. 31, 1024-1048 (2013).
Lin, Qian. “General Martingale Characterization of G-Brownian Motion”. Stochastic Analysis And Applications 31.6 (2013): 1024-1048.